# SDR ASAA2022101442387

- Difficulty date: October 14, 2022
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 38,467 hours, 12,579 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000200200
- Part serial: KAA8170
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR, UPPER SKIN PUNCTURED GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR OF PUNCTURE ON L/H ELEVATOR UPPER SKIN INBRD ON ASA A320-214, S/N 4559, WV015, FH 38462.35 FC 12577 IAW A30-200 SRM 55-20-00/201 REV 142 01 AUG 2022, 55-20-00-283-001, 55-20-001-501, 55-21-11-283-007, 55-21-11-300-003 PARA 2 A(3), 55-21-11-300-038, 51-77-11-911-031 PARA 2D TABLE 4, 51-77-11-911-031 TABLES 1&2, 51-77-10-911-004 PARA 3 AND 4 AND SRM 55-20-00-283-001 TABLE 1 AND FIG 5
